Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 176465, 5 pages
http://dx.doi.org/10.1155/2013/176465
Research Article

Reverse-Order Lower and Upper Functions for Periodic Problems of Second-Order Singular Difference Equations

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 22 May 2013; Accepted 9 September 2013

Academic Editor: Irena Rachůnková

Copyright © 2013 Yanqiong Lu and Ruyun Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. G. Kelley and A. C. Peterson, Difference Equations, An Introduction with Applications, Academic Press, San Diego, Calif, USA, 1991. View at MathSciNet
  2. F. M. Atici and G. Sh. Guseinov, “Positive periodic solutions for nonlinear difference equations with periodic coefficients,” Journal of Mathematical Analysis and Applications, vol. 232, no. 1, pp. 166–182, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. M. Atici and A. Cabada, “Existence and uniqueness results for discrete second-order periodic boundary value problems,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 1417–1427, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. M. Atici, A. Cabada, and V. Otero-Espinar, “Criteria for existence and nonexistence of positive solutions to a discrete periodic boundary value problem,” Journal of Difference Equations and Applications, vol. 9, no. 9, pp. 765–775, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. He and Y. Xu, “Positive solutions for nonlinear discrete second-order boundary value problems with parameter dependence,” Journal of Mathematical Analysis and Applications, vol. 379, no. 2, pp. 627–636, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Ma and H. Ma, “Positive solutions for nonlinear discrete periodic boundary value problems,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 136–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Ma, Y. Lu, and T. Chen, “Existence of one-signed solutions of discrete second-order periodic boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 437912, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. P. Agarwal and D. O'Regan, “Singular discrete boundary value problems,” Applied Mathematics Letters, vol. 12, no. 4, pp. 127–131, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular and nonsingular discrete problems via variational methods,” Nonlinear Analysis. Theory, Methods & Applications, vol. 58, no. 1-2, pp. 69–73, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Lv, D. O'Regan, and R. P. Agarwal, “Positive solution for singular discrete boundary value problem with sign-changing nonlinearities,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 46287, 14 pages, 2006. View at Publisher · View at Google Scholar
  11. I. Rachunková and L. Rachuneka, “Singular discrete problem arising in the theory of shallow membrane caps,” Journal of Difference Equations and Applications, vol. 14, no. 7, pp. 747–767, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Ma and Y. Lu, “Positive periodic solutions of second-order difference equations with weak singularities,” Advances in Difference Equations, vol. 2012, article 90, 2012. View at Publisher · View at Google Scholar
  13. Y. Lu and R. Ma, “On positive periodic solutions of second-order difference equations with attractive-repulsive singularities,” Advances in Difference Equations, vol. 2012, article 186, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. P. J. Torres, “Weak singularities may help periodic solutions to exist,” Journal of Differential Equations, vol. 232, no. 1, pp. 277–284, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Hakl and P. J. Torres, “On periodic solutions of second-order differential equations with attractive-repulsive singularities,” Journal of Differential Equations, vol. 248, no. 1, pp. 111–126, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet